Risperidone is the first line of treatment for bipolar disorder, atypical depression, and Schizophrenia. We present a 55-year-old male with a history of schizoaffective disorder with bipolar type I presented with aggressive behavior and suicidal ideation. Our patient was treated with low-dose Risperidone; after that, he gradually developed leg pain and edema. His leg pain hampers his ambulation, which is clinically improved after a week of medication discontinuation; however, his leg edema did not resolve completely. In addition, we evaluated our patient's compliance with an empathic verbal interview that shows edema and leg pain hampers his quality of life. We have found that not informing edema as one of the possible side effects increases medication non-compliance in our case. There are several case reports about the side effect of Risperidone (such as leg edema) in combination with other medications, but there is no recommendation about patient counseling of forthcoming leg edema and mobility issues.